MAUDE Adverse Event Report: ARTHREX, INC. IBALANCE PFJ, BLADE HANDLE; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. IBALANCE PFJ, BLADE HANDLE; ORTHOPEDIC MANUAL SURG INSTR
Model Number IBALANCE PFJ, BLADE HANDLE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint was not confirmed.Device was received: ar-602-25 batch 20551408, unpackaged.Observation revealed no wear or damage on the returned piece.No problem found.
 
Event or Problem Description
On 10/07/2021 it was reported by a facility representative via sems that an ar-602-25 blade handle is broken.This was discovered during a case, with no patient effect reported.

Brand Name
IBALANCE PFJ, BLADE HANDLE
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19483182
Report Number1220246-2024-05169
Device Sequence Number18119030
Product Code LXH
UDI-Device Identifier00888867038226
UDI-Public00888867038226
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBALANCE PFJ, BLADE HANDLE
Device Catalogue NumberAR-602-25
Device Lot Number20551408
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2021
Initial Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown